# SDR SWAA2021070791143

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 13,483 hours, 30,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CABIN EXIT SIGNS HAVE BURNT OUT BULBS / REPLACED IAW AMM 33-51-01
